# SDR AALA20010245

- Difficulty date: February 13, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3800014106
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCS - FLT 2155 - EN ROUTE DFW-CCS, SHORTLY AFTER LANDING CAPTAIN REPORTED PROBLEMS WITH NOSE LANDING GEAR STEERING SYSTEM.  ARRIVED CCS GATE WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING WHEEL STEERING VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
